# SDR QXEA2015010601133

- Difficulty date: December 22, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,153 hours, 33,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 17 SEAT TRACK CORRODED. REMOVED AND REPLACED THE SEAT TRAC IAW SRM'S 51-40-15, PAR 6M, 51-42-05 PAR 4E AND DWG 85328251, REV-A.
